Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am suffering from pcod. Dr. prescribed Metformin and normoz tablet. I had a vomit and dysentery when I start to take that tablet. Dr. told side effects will be there upto 10 days. For me it will continues about 15 days. Is this normal or I have to stop this medicine.

1 Doctor Answered
I am suffering from pcod. Dr. prescribed Metformin and no...
Hello Ms. lybrate-user. The gastrointestinal symptoms are most probably due to metformin. If metformin has been started empirically i.e without checking blood glucose levels, it is advisable to review the prescription. Metformin is helpful in PCOS only when associated with increased fasting blood glucose levels. Otherwise, just continue the combination of D-chiroinositol and myoinositol that you are taking. Regards.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.